# SDR UALA2011111006133

- Difficulty date: November 9, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 60,487 hours, 21,990 cycles
- Engine: Iae V2527A5
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080409
- Part serial: 1019
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WX RADAR FAILURE, RTFL  WX RADAR INOP:  CAPTS SCREEN PAINTS RED AND F-O SCREEN PAINTS PURPLE.  ATTEMPTED RESET IN FLIGHT AND NO HELP.  DEBRIEFED CREW.  PWR SYSTEM UP GOT RT FAIL MESSAGE ON BOTH SCREENS.  REPLACE WX TRANSCEIVER IAW AMM.  OPS CHECK'D NORMAL.  BITE CHECKED GPWS SYSTEM, ALSO NO FAULTS.
